MathSciNet Relay Station
MathSciNet bibliographic data
MR119085 (22 #9851) 46.00
Duren, Peter L. Extension of a result of Beurling on invariant subspaces. Trans. Amer. Math. Soc. 99 1961 320–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement